# SDR SWIA201642382

- Difficulty date: June 27, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,180 hours, 25,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM ANGLE AT BS 280.   REMOVED AND INSTALLED A NEW FLOORBEAN ANGLE IAW SRM.
